MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-00-28F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following was reported: bipolar outer femoral head was luxated / detached from the trident 10 ° constrained acetabular insert while in patient.Components were implanted in patient on (b)(6) 2020.
 
Additional Manufacturer Narrative
Corrected data: it was discovered that the selection for b2 was inadvertently missed during the submission of the initial report.B2 has been updated with the appropriate information.H3 other text: device not returned.
 
Event or Problem Description
The following was reported: bipolar outer femoral head was luxated / detached from the trident 10 ° contrained acetabular insert while in patient.Components were implanted in patient on (b)(6) 2020.

Brand Name
TRIDENT 0 DEG CONSTRAINED INSERT 28F
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10725214
Report Number0002249697-2020-02218
Device Sequence Number1679537
Product Code KWZ
UDI-Device Identifier07613327025552
UDI-Public07613327025552
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690-00-28F
Device Catalogue Number690-00-28F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;